# SDR GTIA021380

- Difficulty date: December 28, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER FLOOR PANEL STATION 1271 TO STATION 1309 HAS CRACKED, SOFT/MUSHEY, CORRODED AT INSERTS ELONGATED HOLES.  DRILLED AND LOCATED NEW PANEL.  (M)
